Alert archive / Ohio / Wind Chill Advisories in 2016
Wind Chill Advisory 4, NWS Wilmington, OH
NWS Wilmington, OH issued this wind chill advisory at Jan 18, 2016, 3:32 PM EST for 19 counties in Ohio; Fayette County, Union County, Wayne County, Indiana. It took effect at Jan 18, 2016, 4:00 PM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2016, 3:32 PM EST (20:32 UTC)
- In effect from
- Jan 18, 2016, 4:00 PM EST
- Expired
- Jan 19, 2016, 9:46 AM EST
- In force
- 18 hr
- Issued by
- NWS Wilmington, OH
All 22 counties
Fayette County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Champaign County, OH, Clark County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 68 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
581 WWUS41 KILN 182032 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 332 PM EST MON JAN 18 2016 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>063-072-190445- /O.NEW.KILN.WC.Y.0004.160118T2100Z-160119T1500Z/ WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE- MONTGOMERY-GREENE-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...ADA...CELINA...COLDWATER...WAPAKONETA...ST. MARYS... NEW BREMEN...MINSTER...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...DELAWARE...TROY...PIQUA...TIPP CITY...URBANA... SPRINGFIELD...LONDON...JEFFERSON...PLAIN CITY...COLUMBUS... NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...JEFFERSONVILLE...BLOOMINGBURG...WILMINGTON... BLANCHESTER 332 PM EST MON JAN 18 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST TUESDAY. * HAZARD TYPES...COLD WIND CHILL READINGS. * WIND CHILL READINGS...AS LOW AS 12 BELOW. * TIMING...UNTIL 10 AM TUESDAY. * IMPACTS...THE FRIGID CONDITIONS WILL BE DANGEROUS TO THOSE VENTURING OUTSIDE. EXPOSURE MAY CAUSE FROSTBITE. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...2 TO 11 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 10 AND 24 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY, MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
3 follow-up statements
853 WWUS41 KILN 190209 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 909 PM EST MON JAN 18 2016 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>063-072-191015- /O.CON.KILN.WC.Y.0004.000000T0000Z-160119T1500Z/ WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE- MONTGOMERY-GREENE-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...ADA...CELINA...COLDWATER...WAPAKONETA...ST. MARYS... NEW BREMEN...MINSTER...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...DELAWARE...TROY...PIQUA...TIPP CITY...URBANA... SPRINGFIELD...LONDON...JEFFERSON...PLAIN CITY...COLUMBUS... NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...JEFFERSONVILLE...BLOOMINGBURG...WILMINGTON... BLANCHESTER 909 PM EST MON JAN 18 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WIND CHILL READINGS...WIND CHILLS TUESDAY MORNING WILL DROP TO VALUES BETWEEN 10 AND 15 DEGREES BELOW ZERO. * TIMING...WIND CHILLS WILL BE AT THEIR COLDEST BETWEEN MIDNIGHT AND 9 AM. * IMPACTS...THE FRIGID CONDITIONS WILL BE DANGEROUS TO THOSE VENTURING OUTSIDE. EXPOSURE MAY CAUSE FROSTBITE. * WINDS...WINDS WILL BE OUT OF THE WEST AT 5 TO 15 MPH. * TEMPERATURES...TEMPERATURES EARLY TUESDAY MORNING WILL DROP INTO THE LOWER TO MIDDLE SINGLE DIGITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 10 AND 24 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ HATZOS
480 WWUS41 KILN 190842 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 342 AM EST TUE JAN 19 2016 ...A QUICK SHOT OF ACCUMULATING SNOW IS EXPECTED EARLY WEDNESDAY... INZ073>075-080-KYZ089>100-OHZ077>079-081-191645- /O.NEW.KILN.WW.Y.0003.160120T1100Z-160120T2100Z/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HAMILTON-CLERMONT-BROWN-ADAMS- INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES... OSGOOD...BRIGHT...LAWRENCEBURG...HIDDEN VALLEY...GREENDALE... AURORA...DILLSBORO...RISING SUN...PATRIOT...CARROLLTON...VEVAY... WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON... ERLANGER...INDEPENDENCE...NEWPORT...FORT THOMAS...ALEXANDRIA... HIGHLAND HEIGHTS...BELLEVUE...OWENTON...WILLIAMSTOWN... CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER...AUGUSTA... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI... MILFORD...SUMMERSIDE...MOUNT CARMEL...MOUNT REPOSE... WITHAMSVILLE...MULBERRY...DAY HEIGHTS...GEORGETOWN...MOUNT ORAB... RIPLEY...ABERDEEN...WEST UNION...MANCHESTER...PEEBLES...SEAMAN... WINCHESTER 342 AM EST TUE JAN 19 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 4 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 AM TO 4 PM EST WEDNESDAY. * HAZARD TYPES...RAPIDLY ACCUMULATING SNOWFALL. * ACCUMULATIONS...SNOW ACCUMULATION OF 1 TO 2 INCHES. * TIMING...SNOW WILL BEGIN BY DAYBREAK WEST OF CINCINNATI AND QUICKLY SPREAD EASTWARD...ENDING IN THE AFTERNOON. * IMPACTS...TRAVEL DIFFICULTIES ARE EXPECTED DUE TO REDUCED VISIBILITIES AND SNOW ACCUMULATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/ILN AS WELL AS ON OUR FACEBOOK AND TWITTER PAGES. && $$ INZ050-058-059-OHZ026-034-035-042>046-051>056-060>063-072-191500- /O.CON.KILN.WC.Y.0004.000000T0000Z-160119T1500Z/ WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE- MONTGOMERY-GREENE-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...ADA...CELINA...COLDWATER...WAPAKONETA...ST. MARYS... NEW BREMEN...MINSTER...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...DELAWARE...TROY...PIQUA...TIPP CITY...URBANA... SPRINGFIELD...LONDON...JEFFERSON...PLAIN CITY...COLUMBUS... NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...JEFFERSONVILLE...BLOOMINGBURG...WILMINGTON... BLANCHESTER 342 AM EST TUE JAN 19 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WIND CHILL READINGS...AS LOW AS 13 BELOW. * TIMING...WIND CHILLS WILL BE AT THEIR COLDEST AT DAYBREAK. * IMPACTS...THE FRIGID CONDITIONS WILL BE DANGEROUS TO THOSE VENTURING OUTSIDE. EXPOSURE MAY CAUSE FROSTBITE. * WINDS...WEST AT 5 TO 10 MPH. * TEMPERATURES...1 TO 5 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 10 AND 24 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
407 WWUS41 KILN 191446 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 946 AM EST TUE JAN 19 2016 ...A QUICK SHOT OF ACCUMULATING SNOW IS EXPECTED EARLY WEDNESDAY... INZ050-058-059-OHZ026-034-035-042>046-051>056-060>063-072-191600- /O.CAN.KILN.WC.Y.0004.000000T0000Z-160119T1500Z/ WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE- MONTGOMERY-GREENE-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...ADA...CELINA...COLDWATER...WAPAKONETA...ST. MARYS... NEW BREMEN...MINSTER...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...DELAWARE...TROY...PIQUA...TIPP CITY...URBANA... SPRINGFIELD...LONDON...JEFFERSON...PLAIN CITY...COLUMBUS... NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...JEFFERSONVILLE...BLOOMINGBURG...WILMINGTON... BLANCHESTER 946 AM EST TUE JAN 19 2016 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES WILL CONTINUE TO SLOWLY RISE THIS AFTERNOON BUT WITH HIGHS IN THE TEENS...WIND CHILLS WILL STILL BE IN THE SINGLE DIGITS THROUGH THIS AFTERNOON. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ INZ073>075-080-KYZ089>100-OHZ077>079-081-192300- /O.CON.KILN.WW.Y.0003.160120T1100Z-160120T2100Z/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HAMILTON-CLERMONT-BROWN-ADAMS- INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES... OSGOOD...BRIGHT...LAWRENCEBURG...HIDDEN VALLEY...GREENDALE... AURORA...DILLSBORO...RISING SUN...PATRIOT...CARROLLTON...VEVAY... WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON... ERLANGER...INDEPENDENCE...NEWPORT...FORT THOMAS...ALEXANDRIA... HIGHLAND HEIGHTS...BELLEVUE...OWENTON...WILLIAMSTOWN... CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER...AUGUSTA... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI... MILFORD...SUMMERSIDE...MOUNT CARMEL...MOUNT REPOSE... WITHAMSVILLE...MULBERRY...DAY HEIGHTS...GEORGETOWN...MOUNT ORAB... RIPLEY...ABERDEEN...WEST UNION...MANCHESTER...PEEBLES...SEAMAN... WINCHESTER 946 AM EST TUE JAN 19 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM EST WEDNESDAY... * HAZARD TYPES...RAPIDLY ACCUMULATING SNOWFALL. * ACCUMULATIONS...SNOW ACCUMULATION OF 1 TO 2 INCHES. * TIMING...SNOW WILL BEGIN BY DAYBREAK WEST OF CINCINNATI AND QUICKLY SPREAD EASTWARD...ENDING IN THE AFTERNOON. * IMPACTS...TRAVEL DIFFICULTIES ARE EXPECTED DUE TO REDUCED VISIBILITIES AND SNOW ACCUMULATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/ILN AS WELL AS ON OUR FACEBOOK AND TWITTER PAGES. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind chill advisory went out at Jan 18, 12:33 PM EST, 2 hours 59 minutes earlier.
Area forecast discussion, Jan 18, 12:33 PM EST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1233 PM EST MON JAN 18 2016
.SYNOPSIS...
ARCTIC HIGH PRESSURE WILL GRADUALLY BUILD INTO THE REGION
TODAY...KEEPING TEMPERATURES WELL BELOW NORMAL TODAY AND TUESDAY.
AN UPPER LEVEL DISTURBANCE WILL BRING AN AREA OF SNOW TO THE
REGION ON WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LINGERING LOW LEVEL MOISTURE WITHIN A CAA PATTERN CONTINUES TO
KEEP SCT TO LCL BKN STRATOCUMULUS CLOUDS ACROSS THE SRN ZONES.
SATELLITE IMAGERY INDICATES THAT NORTHERN AREAS ARE MOSTLY CLEAR.
WILL KEEP FORECAST AS STATUS QUO THROUGH LATE AFTERNOON WITH
MOSTLY SUNNY TO LOCALLY PARTLY CLOUDY SKIES. SOME ISOLATED
FLURRIES WILL BE POSSIBLE ACROSS THE SOUTHERN ZONES.
TEMPERATURES WILL REMAIN VERY COLD TODAY...RANGING FROM NEAR 10 IN
THE NORTH TO THE MID TEENS SOUTH. WIND CHILL ADVISORIES WILL
REMAIN IN EFFECT UNTIL AT LEAST 1 PM UNTIL AIR TEMPERATURES CAN
MODIFY ENOUGH TO INCREASE VALUES ABOVE 10 BELOW ZERO.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
A H5 S/W SWINGING AROUND THE BACKSIDE OF THE DEPARTING UPPER
LOW...WILL DROP DOWN OVER ERN OHIO THIS EVENING. THIS COULD SPREAD
SOME CLOUDS ACROSS THE REGION...BUT BY TUESDAY MORNING THE CENTER
OF THE ARCTIC HIGH WILL BE ACROSS THE REGION. TEMPERATURES WILL BE
VERY COLD AGAIN TONIGHT...RANGING FROM 0 TO 10 ABOVE. WINDS WILL
BE LIGHTER TONIGHT SO NOT AS MANY LOCATIONS WILL SEE ADVISORY
LEVEL WIND CHILLS. WILL PASS ON ISSUING AN ADVISORY FOR
TONIGHT...WILL LET THE CURRENT ADVISORY END FIRST.
WITH THE HIGH OVER THE REGION ON TUESDAY...SKIES SHOULD BE MOSTLY
SUNNY AS TEMPERATURES REBOUND TO 15 TO 20 DEGREES FOR HIGHS.
ANOTHER H5 S/W WILL SWING OUT OF THE PLAINS LATE TUESDAY NIGHT
INTO WEDNESDAY. AN INVERTED SURFACE TROF WILL FUNNEL SOME MOISTURE INTO
THE REGION AHEAD OF THE S/W. MODELS ARE SPREADING AN AREA OF SNOW
ACROSS THE REGION LATE TUESDAY NIGHT INTO WEDNESDAY. INCREASED
POPS ON WEDNESDAY TO CATEGORICAL AND INCREASED SNOW AMOUNTS TO AN
INCH OR SO ACROSS THE NORTH...TO 2-3 INCHES IN THE SOUTH. HIGHS
WEDNESDAY WILL INCREASE TO THE MID 20S ACROSS THE NORTH AND THE
LOWER 30S ACROSS THE SOUTH.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THURSDAY WILL BE DRY DURG THE DAY WITH SFC HIGH PRESSURE BUILDING
ACRS THE REGION. TEMPERATURES WILL BE CLOSE TO NORMAL WITH HIGHS
ON THURSDAY FROM NEAR 30 NORTH TO THE UPPER 30S SOUTH.
MODEL SOLN DIFFERENCES CONTINUE TO EXIST BUT CURRENT SOLNS IN BETTER
AGREEMENT SHOWING UPPER LOW DEVELOPING INTO THE LOWER MS VLY LATE
THURSDAY AND LIFT NE INTO THE OHIO VALLEY FRIDAY. ASSOCIATED SFC
LOW TRACKS NE INTO TN VLY FRIDAY MORNING AND THEN ENERGY TRANSLATES
TO THE EAST COAST. GIVEN THIS SCENARIO HAVE PCPN DEVELOPING FROM
SOUTH TO NORTH THURSDAY NIGHT AND THEN INCREASING TO LKLY OVER THE
SE BY FRIDAY MORNING. WILL HAVE TO KEEP AN EYE ON THIS LATE WEEK
SYSTEM...WITH SIGNIFICANT ACCUMULATION OF SNOW POSSIBLE. AT THIS
POINT HAVE ALLOWED A BRIEF PERIOD OF MIX OVER THE SE FRIDAY AFTN
BUT OTHERWISE HAVE ALL SNOW BEFORE ENDING FRIDAY NIGHT.
SFC AND UPPER LEVEL RIDGING TO PROVIDE DRY WEATHER CONDITIONS AND A
WARMING TREND NEXT WEEKEND. HIGHS SATURDAY EXPECTED TO RANGE FROM
THE NEAR 30 NORTHWEST TO THE MID 30S SE...WARMING TO THE READINGS
RANGING FROM THE MID/UPR 30S NW TO THE LOWER 40S SE.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE OHIO VALLEY
THROUGH TONIGHT. SOME CAA STRATOCUMULUS WILL CONTINUE THROUGH
TONIGHT...BUT SHOULD RANGE FROM FEW-SCT IN COVERAGE.
THE HIGH WILL BE CENTERED OVER THE REGION ON TUESDAY. HIGH CLOUDS
WILL ADVECT IN FROM THE WEST WELL AHEAD OF THE NEXT WEATHER SYSTEM
TO AFFECT THE REGION ON WEDNESDAY.
OUTLOOK...MVFR/IFR CONDITIONS POSSIBLE WEDNESDAY INTO WEDNESDAY
NIGHT AND AGAIN ON FRIDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND CHILL ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR OHZ026-
034-035-042>046-051>056-060>065-070>074-077>080.
KY...WIND CHILL ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
KYZ091>093.
IN...WIND CHILL ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR INZ050-
058-059-066-073>075.
&&
SYNOPSIS...CONIGLIO/SITES
NEAR TERM...HICKMAN
SHORT TERM...SITES
LONG TERM...AR
AVIATION...HICKMANHazardous weather outlook, Jan 18, 1:06 PM EST, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 106 PM EST MON JAN 18 2016 INZ050-058-059-OHZ026-034-035-042>046-051>054-060>062-191200- WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE-MONTGOMERY-GREENE- 106 PM EST MON JAN 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIND CHILL VALUES MAY DROP AS LOW AS 15 BELOW ZERO TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL VALUES MAY HOVER AROUND 15 BELOW ZERO TUESDAY MORNING. A SYSTEM WILL WORK INTO THE REGION LATE TUESDAY NIGHT AND ON WEDNESDAY...SPREADING ACCUMULATION SNOW ACROSS THE REGION. CURRENTLY 1 TO 2 INCHES OF SNOW ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-KYZ091>093-OHZ055-056-063>065-070>074-077>080-191200- FRANKLIN-RIPLEY-DEARBORN-OHIO-BOONE-KENTON-CAMPBELL-LICKING-FAYETTE- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND- 106 PM EST MON JAN 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIND CHILL VALUES MAY DROP AS LOW AS 10 BELOW ZERO TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL VALUES MAY HOVER AROUND 10 BELOW ZERO TUESDAY MORNING. A SYSTEM WILL WORK INTO THE REGION LATE TUESDAY NIGHT AND ON WEDNESDAY...SPREADING ACCUMULATION SNOW ACROSS THE REGION. CURRENTLY 1 TO 2 INCHES OF SNOW ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ080-KYZ089-090-094>100-OHZ081-082-088-191200- SWITZERLAND-CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-ADAMS-PIKE-SCIOTO- 106 PM EST MON JAN 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIND CHILL VALUES MAY DROP AS LOW AS 5 BELOW ZERO TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL VALUES MAY HOVER AROUND 5 BELOW ZERO TUESDAY MORNING. A SYSTEM WILL WORK INTO THE REGION LATE TUESDAY NIGHT AND ON WEDNESDAY...SPREADING ACCUMULATION SNOW ACROSS THE REGION. CURRENTLY 1 TO 3 INCHES OF SNOW ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Chill Advisories in Ohio, 2016Wind Chill Advisories in Indiana, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.